MathSciNet Relay Station
MathSciNet bibliographic data
MR1406510 (97f:26024) 26D15
Pachpatte, B. G. Comparison theorems related to a certain inequality used in the theory of differential equations. Soochow J. Math. 22 (1996), no. 3, 383–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement